Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 18, NWS Green Bay, WI

September 5, 2018Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Sep 5, 2018, 12:31 AM CDT for Wood County, Wisconsin. It took effect at Sep 5, 2018, 11:00 PM CDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Sep 5, 2018, 12:31 AM CDT (05:31 UTC)
In effect from
Sep 5, 2018, 11:00 PM CDT
Expired
Sep 6, 2018, 10:24 AM CDT
In force
11 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3). The gauge peaked at 10.42 ft at Sep 6, 2018, 8:00 AM CDT.

actionminormoderate5101509/0509/0609/07
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

737 
WGUS43 KGRB 050531
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1231 AM CDT Wed Sep 5 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-052031-
/O.NEW.KGRB.FL.W.0018.180906T0400Z-180907T2209Z/
/BBCW3.1.ER.180906T0400Z.180906T1800Z.180907T0409Z.NO/
1231 AM CDT Wed Sep 5 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Babcock.
* At 11:00 PM Tuesday the stage was 2.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.8 feet by tomorrow early afternoon. The river will fall 
  below flood stage by tomorrow late evening.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
4 follow-up statements
729 
WGUS83 KGRB 051559
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1059 AM CDT Wed Sep 5 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Yellow River at Babcock affecting Wood County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC141-060658-
/O.EXT.KGRB.FL.W.0018.180906T0403Z-180907T2006Z/
/BBCW3.1.ER.180906T0403Z.180906T1800Z.180907T0206Z.NO/
1059 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Yellow River at Babcock.
* At 10:00 AM Wednesday the stage was 2.7 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.5 feet by tomorrow early afternoon. The river will fall 
  below flood stage by tomorrow late evening.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
041 
WGUS83 KGRB 060259
FLSGRB

Flood Statement
National Weather Service Green Bay WI
959 PM CDT Wed Sep 5 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Big Rib River at Rib Falls affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC073-061759-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/RIBW3.1.ER.180905T1244Z.180905T1730Z.000000T0000Z.NO/
959 PM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Big Rib River at Rib Falls.
* At  8:15 PM Wednesday the stage was 10.3 feet. 
* Flood stage is 10.0 feet. 
* Impacts at 10.0 feet. Flooding affects are mainly lowland areas 
  downstream of Rib Falls toward Marathon City.  

&&

LAT...LON 4512 9004 4512 8995 4498 8984 4495 8963
      4491 8965 4491 8993             

$$

WIC141-061759-
/O.EXT.KGRB.FL.W.0018.180906T0913Z-180908T0126Z/
/BBCW3.1.ER.180906T0913Z.180906T1800Z.180907T0726Z.NO/
959 PM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Yellow River at Babcock.
* At  9:00 PM Wednesday the stage was 6.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 15.5 feet by tomorrow early afternoon. The river will 
  fall below flood stage by early Friday morning.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
688 
WGUS83 KGRB 061116
FLSGRB

Flood Statement
National Weather Service Green Bay WI
616 AM CDT Thu Sep 6 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Yellow River at Babcock affecting Wood County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC141-070215-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-180907T2230Z/
/BBCW3.1.ER.180906T2024Z.180907T0000Z.180907T0430Z.NO/
616 AM CDT Thu Sep 6 2018

The Flood Warning continues for
  The Yellow River at Babcock.
* At  5:00 AM Thursday the stage was 10.2 feet and rising. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 12.3 feet by this evening. The river will 
  fall below flood stage by tonight.
* Impacts at 12.0 feet. Flooding is confined mainly to 
  agricultural...wooded low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
479 
WGUS83 KGRB 061524
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1024 AM CDT Thu Sep 6 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...


  Yellow River at Babcock AFFECTING Wood County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be
a hazard to boaters and other recreational interests along the
river.

&&

WIC141-061554-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-180907T2230Z/
/BBCW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1024 AM CDT Thu Sep 6 2018

The Flood Warning is cancelled for
  The Yellow River at Babcock.
* At  9:00 AM Thursday the stage was 10.4 feet. 
* Flood stage is 12.0 feet. 
* Forecast...the river will crest below flood stage at 11.5 feet this
  evening.
* Impacts at 12.0 feet. Flooding is confined mainly to 
  agricultural...wooded low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 4, 11:55 PM CDT, 36 minutes earlier.

Area forecast discussion, Sep 4, 11:55 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1155 PM CDT Tue Sep 4 2018

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 218 PM CDT Tue Sep 4 2018

The latest RAP analysis and satellite/radar imagery show a warm
front stretching across the Upper Peninsula, and a cold front
extending over far northwest MN and central SD early this
afternoon. Where skies have cleared south of the warm front, temps
have risen into the middle 80s with juicy mid 70s dewpoints.
Plenty of instability within this airmass (SB capes 2000-3000
j/kg) for scattered showers and storms through early this evening.
Not out of the question that a severe weather threat will develop late
this afternoon over parts of central into east-central WI as the
atmosphere continues to destabilize. Damaging winds will be the
main threat with any storms develop. Meanwhile a plume of deep
moisture is extending from the western Gulf to the Upper
Mississippi Valley. Shortwave activity over Nebraska is helping
generate a band of showers and storms within this deep moisture
plume. As this deep moisture interacts with the cold front,
instability, and shortwave activity, severe weather and flash
flood chances are the main forecast concerns.

Tonight...The cold front will slowly move to the southeast into
northwest WI late. Ahead of the front, a shortwave trough over
the Plains and a wave of low pressure will travel northeast across
west-central to north-central WI from late evening through
overnight. A few strong to severe storms are possible early in the
evening to mid-evening as ample diurnal instability interacts
with 25-35 kts of deep layer shear. Central WI has the higher
shear so believe the higher threat of severe weather will occur
there. After this initial period of convection, a large swath of
showers and storms are expected to push into central and north-
central WI late this evening. Strong fgen forcing within the right
entrance region of a jet streak to go along with very good
moisture transport via a 50 kt low level jet will lead to the high
potential of heavy rainfall. Most short range guidance is in good
agreement placing the axis of heavy rainfall from western
Marathon to Florence county, where a 2 to 4 or 3 to 5 inch
rainfall is possible. Issued a flash flood watch earlier this
morning for parts of central and all of north-central WI. Given
the strength of the low level jet and low level helicities
associated with the surface low, may see an isolated damaging wind
threat develop along the southern edge of the heavy rainfall,
where elevated instability above 1000 j/kg will persist through
the overnight hours.

Wednesday...The heavy rainfall will be tapering off and exiting
the area to the northeast and east during the morning hours for
the most part. A few showers may linger into the early afternoon
over east-central WI. With the cloud cover, morning showers and a
north wind, temps will be cooler and range from the upper 60s in
the north to middle 70s south.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 218 PM CDT Tue Sep 4 2018

Relatively quiet weather is anticipated during the extended
period. Canadian high pressure is expected from Wednesday night
through Saturday, along with pleasant, near-normal temperatures.

Forecast confidence is lower later in the weekend. The 00z ECMWF
brought the remnants of Tropical Storm Gordon into the region,
along with a good chance of rain south and east. However, the 12z
ECMWF has fallen more in line with the latest GFS, and keeps the
system well to our south before shunting it off to the east. For
now, will just carry small pops south and east Sunday into Sunday
night, and see how the models trend in upcoming days.

A weak cold front may also bring a small chance of showers to
north central WI Monday into Monday night, but that is a low
confidence proposition too.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1155 PM CDT Tue Sep 4 2018

Ceilings and visibilities will lower overnight as a large area of
showers and thunderstorms moves from west to east across the
region. IFR conditions are expected over most of the area late
tonight through 14z Wednesday or a little later. A cold front will
move pass by around midday tomorrow and be followed by clearing
skies during the afternoon.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday afternoon for WIZ005-010>013-
018>021-030-031-035-036.

Beach Hazards Statement from 4 AM CDT Wednesday through
Wednesday afternoon for WIZ022-040-050.
&&

SHORT TERM.....MPC
LONG TERM......Kieckbusch
AVIATION.......RDM
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Tue Sep 4 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms with torrential rainfall and isolated wind damage
can be expected late this afternoon through tonight. Flash
flooding is possible in north central and parts of central and far
northeast Wisconsin tonight into Wednesday morning, and a Flash
Flood Watch is in effect. The best chance of severe storms with
damaging winds and isolated tornadoes should occur on the
southeast periphery of the heavy rainfall threat area, from
central into northeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Rain and thunderstorms will gradually diminish on Wednesday.
Locally heavy rain is still possible over far northeast Wisconsin
Wednesday morning, but severe storms are not anticipated.

The expected heavy rainfall should cause area rivers to rise,
with some rivers reaching bankfull or flood stage by the weekend.
Boaters and fishermen should be alert for fast flows which could
make for dangerous conditions on area rivers.

There is a high risk for rip currents along Lake Michigan beaches
from early morning through early afternoon on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report flooding or wind damage,
rainfall amounts in excess of an inch, and measured wind gusts
over 40 mph.

LMZ521-522-541>543-052000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Fog on Lake Michigan will reduce the visibility sufficiently to
pose a hazard to boaters at times. There is also a chance of
thunderstorms on the lake and bay.

Increasing south winds and building waves will lead to conditions
that are hazardous to small craft on Lake Michigan from late
tonight through early afternoon Wednesday. Thunderstorms will
also be possible late tonight that could pose a hazard to boaters.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms and patchy fog will be possible at times on
Wednesday, and may pose a hazard to mariners.

MPC/Kieckbusch

In the hours before

Special weather statement, Sep 4, 9:01 PM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
901 PM CDT TUE SEP 4 2018

WIZ010-011-019>021-050300-
Langlade WI-Northern Oconto County WI-Oneida WI-Forest WI-
Menominee WI-
901 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FOREST...SOUTHEASTERN
ONEIDA...NORTHWESTERN MENOMINEE...NORTHERN OCONTO AND LANGLADE
COUNTIES UNTIL 1000 PM CDT...

At 900 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Antigo, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Antigo, Crandon, White Lake, Carter, Pearson, Langlade, Three Lakes,
Elcho, Laona and Wabeno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4559 8843 4551 8843 4509 8871 4504 8884
      4502 8898 4503 8898 4503 8922 4512 8922
      4512 8934 4582 8921
TIME...MOT...LOC 0200Z 218DEG 29KT 4527 8913

Bersch
Special weather statement, Sep 4, 9:14 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
914 PM CDT TUE SEP 4 2018

WIZ013-073-050300-
Southern Marinette County WI-Northern Marinette County WI-
914 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARINETTE COUNTY UNTIL
1000 PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Crivitz, or 26 miles northwest of Menominee,
moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Crivitz, Wausaukee, Middle Inlet, Amberg, Beecher, Athelstane,
Kremlin, Miscauno Island and Cedarville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4568 8778 4567 8782 4565 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4544 8786
      4541 8785 4535 8789 4537 8787 4534 8785
      4535 8782 4535 8775 4539 8770 4536 8766
      4536 8767 4520 8812 4535 8825 4571 8782
TIME...MOT...LOC 0214Z 238DEG 24KT 4532 8809

Bersch
Special weather statement, Sep 4, 9:50 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
950 PM CDT TUE SEP 4 2018

WIZ018-030-050330-
Marathon WI-Lincoln WI-
950 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND WESTERN
MARATHON COUNTIES UNTIL 1030 PM CDT...

At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Council Grounds State Park to near Loyal.
Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms along
with torrential rainfall. Training storms will cause localized
flooding of urban areas and ponding of water on area roadways.

Strong thunderstorms will be near...
  Merrill and Council Grounds State Park around 955 PM CDT.

Other locations impacted by these storms include Edgar, Cherokee,
Dudley, Little Chicago, Stratford, March Rapids, Hamburg,
Poniatowski, Otis and Athens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Tornado Watch remains in effect until 1100 PM CDT for central
Wisconsin.

LAT...LON 4490 9031 4512 9014 4512 9005 4525 9005
      4532 8999 4546 8943 4537 8942 4480 8993
      4470 9032
TIME...MOT...LOC 0249Z 218DEG 31KT 4516 8980 4473 9040

Eckberg
Special weather statement, Sep 4, 10:43 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1043 PM CDT TUE SEP 4 2018

WIZ005-010>013-018-019-030-050415-
Langlade WI-Vilas WI-Florence WI-Marathon WI-Oneida WI-
Northern Marinette County WI-Forest WI-Lincoln WI-
1043 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR FOREST...LINCOLN...VILAS...
NORTHWESTERN MARATHON...FLORENCE...NORTHERN MARINETTE...ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 1115 PM CDT...

At 1045 PM CDT, Doppler radar was tracking showers and thunderstorms
across north-central and far northeast Wisconsin, north of a line
from Marshfield to Wausau to Antigo to Athelstane in Marinette
County. The strongest storms were across northwest Marathon County
near Stratford, Marathon City and Little Chicago into eastern
Lincoln County near Gleason. The showers and thunderstorms were
moving northeast at 35 mph.

Wind gusts to 40 mph will be possible with the stronger storms along
with torrential rainfall which could lead to localized urban street
flooding and ponding of water on area roadways.

Some locations impacted by storms include Stratford, Merrill,
Tomahawk, Rhinelander, Argonne, Elcho, Gagen, Harshaw, Bavaria,
Fenwood, Aurora, Mcclintock County Park, Commonwealth, Trout Lake,
Brokaw and Bear Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4614 8909 4599 8867 4602 8853 4592 8810
      4587 8807 4581 8813 4578 8807 4579 8799
      4576 8796 4537 8830 4539 8894 4468 9032
      4469 9032 4503 9031 4504 9020 4512 9020
      4512 9004 4598 9005 4598 8993 4629 8993
TIME...MOT...LOC 0336Z 236DEG 31KT 4531 8948

Eckberg
Special weather statement, Sep 5, 12:06 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1206 AM CDT WED SEP 5 2018

WIZ019-030-031-036-050545-
Shawano WI-Langlade WI-Marathon WI-Portage WI-
1206 AM CDT WED SEP 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PORTAGE...EASTERN
MARATHON...WESTERN LANGLADE AND WESTERN SHAWANO COUNTIES UNTIL 1245
AM CDT...

At 1205 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wausau to 8 miles west of Stevens Point.
Movement was northeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Wausau, Weston and Rib Mountain around 1210 AM CDT.
  Antigo and Bevent around 1235 AM CDT.
  Wittenberg around 1245 AM CDT.

Other locations impacted by these storms include Aniwa, Elderon,
Ackley Wildlife Area, Mattoon, Polar, Kempster, Pike Lake, Ormsby,
North Star and Dancy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4500 8972 4512 8954 4512 8943 4519 8942
      4547 8898 4546 8898 4477 8899 4445 8973
      4451 8973 4451 8980
TIME...MOT...LOC 0505Z 234DEG 43KT 4497 8967 4452 8974

Kurimski
Local storm report, Sep 5, 12:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     HEAVY RAIN       7 W MERRILL             45.18N 89.82W
09/05/2018  M3.60 INCH       LINCOLN            WI   COCORAHS

            132 MINUTE TOTAL.

&&

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:13 PM CDTSevere Thunderstorm WarningGRBMarathon32 min
Sep 4, 7:54 PM CDTSpecial Weather StatementGRBMarathon66 min
Sep 4, 8:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon45 min
Sep 4, 8:38 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon67 min
Sep 4, 8:39 PM CDTSpecial Weather StatementGRBMarinette51 min
Sep 4, 9:01 PM CDTSpecial Weather StatementGRBForest, Langlade59 min
Sep 4, 9:14 PM CDTSpecial Weather StatementGRBMarinette46 min
Sep 4, 9:50 PM CDTSpecial Weather StatementGRBLincoln40 min
Sep 4, 10:01 PM CDTAreal Flood AdvisoryGRBForest, Langlade, Lincoln, Marathon, Oneida, Vilas8 hr
Sep 4, 10:43 PM CDTSpecial Weather StatementGRBFlorence, Forest, Lincoln, Oneida, Vilas32 min
Sep 5, 12:06 AM CDTSpecial Weather StatementGRBLanglade39 min
Sep 5, 12:19 AM CDTFlash Flood WarningGRBLanglade, Lincoln, Marathon, Oneida4 hr
Sep 5, 12:20 AM CDTAreal Flood AdvisoryGRBFlorence, Marinette6 hr
Sep 5, 12:36 AM CDTRiver Flood WarningGRBLincoln, Marathon70 hr
Sep 5, 12:36 AM CDTRiver Flood WarningGRBMarathon71 hr
Sep 5, 10:30 AM CDTRiver Flood AdvisoryGRBMarathon36 hr
Sep 5, 11:06 AM CDTRiver Flood WarningGRBMarathon18 hr
Sep 5, 11:08 AM CDTRiver Flood WarningGRBMarathon24 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.